MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STRAIGHT SUCTION 9733449 EM ENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STRAIGHT SUCTION 9733449 EM ENT; INSTRUMENT, STEREOTAXIC
Model Number 9733449
Medical Device Problem Codes Material Integrity Problem (2978); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding navigation devices being used for a functional endoscopic sinus surgery (fess) procedure.It was reported that one of the sites straight suctions had been drilled on and was damaged.The site was able to verify the suction but then had some issues tracking it.A clinical specialist (cs) was unable to replicate any tracking issues and suspected metal interference during the clinical case.It was noted that during the clinical case the surgeon proceeded with the suction.There were 4 scratches on the top of the suction, but the site was not pursuing a replacement at the time of report.It was also noted that a second straight suction wasn¿t verifying easily and was difficult.The procedure was completed with navigation and no surgical delay.There was no impact on patient outcome.A medtronic representative went to the site to test the navigation system.Testing revealed that the system was functioning normally.The system passed the system checkout and was found to be fully functional.

Brand Name
STRAIGHT SUCTION 9733449 EM ENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8551169
Report Number1723170-2019-01984
Device Sequence Number313824
Product Code HAW
UDI-Device Identifier00763000053369
UDI-Public00763000053369
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733449
Device Catalogue Number9733449
Device Lot Number181031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight88